# SDR BB05037

- Difficulty date: May 16, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR RIGHT OVERWING AND R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE M731 BATTERY.
